EconPapers    
Economics at your fingertips  
 

Inequality of Ostrowski Type for Mappings with Bounded Fourth Order Partial Derivatives

Waseem Ghazi Alshanti ()

Abstract and Applied Analysis, 2019, vol. 2019, 1-6

Abstract: A general Ostrowski’s type inequality for double integrals is given. We utilize function whose partial derivative of order four exists and is bounded.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/5648095.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/5648095.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5648095

DOI: 10.1155/2019/5648095

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlaaa:5648095